Sistemas Dinámicos
Group members Group members
Miguel Ángel López Guerrero


Name: Miguel Ángel
Surname(s): López Guerrero
Department: Departamento de Matemáticas
University: Universidad de Castilla-La Mancha
Address: Camino del Pozuelo s/n, 16071 Cuenca, Spain
E-mail: mangel.lopez@uclm.es
Current member of the group: Yes



Preprints

This professor does not have any publication.
Up



Publications

Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 De Bustos Muñoz, M. Teresa
Title: On the periodic orbits of the perturbed Wilberforce pendulum
Serial: J. Vib. Control
Volume: 22(4)
Year: 2016
Pages: 932-939



Authors: Miguel Ángel López Guerrero
                 Juan Antonio Vera López
                 
                 
Title: On the dynamics of planar oscillations for a Dumbbell satellite in J2 problem
Serial: Nonlinear Dynam.
Volume: 84
Year: 2016
Pages: 143-151



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 Albert J.C. Luo
Title: Updating the state of the art of Nonlinear Dynamics and Complexity
Serial: Chaos, Solitons & Fractals
Volume: 89
Year: 2016
Pages: 1-2



Authors: Miguel Ángel López Guerrero
                 
                 
Title: Generating pre-fractals to approach real ifs-attractors with a fixed Hausdorff dimension
Serial: Discrete Contin. Dyn. Syst. Ser. S
Volume: 8(6)
Year: 2015
Pages: 1129-1137



Authors: Miguel Ángel López Guerrero
                 Juan Antonio Vera López
                 Raquel Martínez Lucas
                 
Title: Periodic orbits of the anisotropic Kepler problem with quasihomogeneous potentials
Serial: Internat. J. Bifur. Chaos Appl. Sci. Engrg.
Volume: 25(14)
Year: 2015
Pages: 1540025-1-1540025-7



Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 Mota Utanda, Carmen
Title: Analysis of transport networks in the urban environment in order to plan the integration of high-speed rail
Serial: Appl. Math. Inf. Sci.
Volume: 9(5)
Year: 2015
Pages: 2323-2331



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 A. Antuña
Title: Shannon-Whittaker-Kotel'nikov's theorem generalized
Serial: MATCH Commun. Math. Comput. Chem.
Volume: 73(2)
Year: 2015
Pages: 385-396



Authors: Miguel Ángel López Guerrero
                 Mota Utanda, Carmen
Title: Urban renovation through the implementation of a high-speed railway station
Serial: WIT Transactions on The Built Environment
Volume: 138
Year: 2014
Pages: 641-651



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 A. Antuña
Title: Pseudo-radioactive decomposition through a generalized Shannon recomposition theorem
Serial: MATCH Commun. Math. Comput. Chem.
Volume: 72(2)
Year: 2014
Pages: 403-410



Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 De Bustos Muñoz, M. Teresa
Title: On the periodic solutions of a linear chain of three identical atoms
Serial: Nonlinear Dynam.
Volume: 76(2)
Year: 2014
Pages: 893-903



Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 
Title: A note on the generalized Rayleigh equation: limit cycles and stability
Serial: Journal of Mathematical Chemistry
Volume: 51 (4)
Year: 2013
Pages: 1164-1169



Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 De Bustos Muñoz, M. Teresa
Title: On the Periodic Auto–Oscillations of an Electric Circuit with Periodic Imperfections on Its Variables
Serial: Appl. Math. Inf. Sci.
Volume: 7(6)
Year: 2013
Pages: 2105-2111



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 Juan Antonio Vera López
                 
Title: C^1 non-integrability of a Hydrogen atom in a circularly polarized microwave field
Serial: Central European Journal of Physics
Volume: 10(4)
Year: 2012
Pages: 742-748



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 Raquel Martínez Lucas
                 Llibre, Jaume
Title: A note on the equilibria of an economic model with local competition `à la Cournot´
Serial: J. Comput. Appl. Math.
Volume: 236
Year: 2012
Pages: 3052-3057



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 A. Antuña
Title: An asymptotic sampling recomposition theorem for Gaussian signals
Serial: Mediterranean Journal of Mathematics
Volume: 8(3)
Year: 2011
Pages: 361-379



Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 Antuña, A.
Title: Computing recomposition of maps with a new sampling asymptotic formula
Serial: Open Journal of Discrete Mathematics
Volume: 1(2)
Year: 2011
Pages: 43-49



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 Juan Luis García Guirao
                 
Title: Disturbing smooth transitive interval maps
Serial: Internat. J. Bifur. Chaos Appl. Sci. Engrg.
Volume: 20(9)
Year: 2010
Pages: 2949--2953



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Reshaping-induced order-chaos routes in a damped driven Helmholtz oscillator
Serial: Chaos Solitons Fractals
Volume: 24
Year: 2005
Pages: 459-470



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Bifurcation on elliptic functions
Serial: Internat. J. Bifur. Chaos Appl. Sci. Engrg.
Volume: 11
Year: 2001
Pages: 793-800



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Role of nonlinear dissipation in the suppression of chaotic escape from a potential well
Serial: Phys. Lett. A
Volume: 279
Year: 2001
Pages: 231-239



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Inhibition of chaotic escape by an additional driven term
Serial: Internat. J. Bifur. Chaos Appl. Sci. Engrg.
Volume: 8
Year: 1998
Pages: 1719-1723



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Role of parametric resonance in the inhibition of chaotic escape from a potential well
Serial: Phys. Lett. A
Volume: 235
Year: 1997
Pages: 153-158



Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
                 
Title: Inhibition of chaotic escape from a potencial well using small parametric modulations
Serial: J. Math. Phys.
Volume: 37
Year: 1996
Pages: 5518-5523



Up



Books and teaching publications

Authors: Miguel Ángel López Guerrero
                 Raquel Martínez Lucas
                 Sanz Martínez, David
                 Torres Aranda, Ana María
                 varios autoures
Title: Investigación y transferencia en la Escuela Politécnica de Cuenca
Publisher: Escuela Politécnica de Cuenca (UCLM)
Place of publication: Cuenca
Year: 2015


Authors: Miguel Ángel López Guerrero
                 Mota Utanda, Carmen
                 varios autores
Title: Líneas emergentes en la investigación de vanguardia
Publisher: McGraw-Hil
Place of publication: Madrid
Year: 2014


Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 varios autores
Title: Problemas resueltos de matemáticas para la edificación y otras ingenierías
Publisher: Ediciones Paraninfo
Place of publication: Madrid
Year: 2011


Authors: Miguel Ángel López Guerrero
                 
Title: Umbral orden-caos y bifurcaciones en sistemas no autónomos bajo perturbaciones periódicas generalizadas
Publisher: Ediciones de la Universidad de Castilla-La Mancha
Place of publication: Cuenca
Year: 1999


Authors: Miguel Ángel López Guerrero
                 Verastegui Rayo, Doroteo
Title: Ejercicios de Álgebra Lineal
Publisher: Copi-Expres
Place of publication: Almadén (Ciudad Real)
Year: 1992


Up



Written communications at conferences

Authors: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 
Title: Skew-product maps with base having closed set of periodic points
Conference: XX C.E.D.Y.A./X Congreso de Matemática Aplicada, Sevilla, 2007
Publisher: ACTAS-CD (ISBN 978-84-690-7182-3)
Place of publication: Sevilla
Year: 2007
Pages: 6


Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
Title: Supresión de escape caótico por cambio en la forma de onda de excitaciones elípticas
Conference: XVIII C.E.D.Y.A./VIII Congreso de Matemática Aplicada, Tarragona, 2003
Publisher: Dep. Ingeniería, Informática y Matemáticas, Univ. Rovira i Virgili
Place of publication: Tarragona
Year: 2003
Pages: 


Authors: Miguel Ángel López Guerrero
                 Cánovas Martínez, Lázaro
Title: Uso del Ppower como herramienta en el aula.
Conference: I Congreso Regional de Educación Matemática
Publisher: Ediciones de la Universidad de Castilla-La Mancha
Place of publication: Cuenca
Year: 2000
Pages: 163-165


Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
Title: Control de caos en la ecuación de escape de Thomson
Conference: XVI C.E.D.Y.A./VI Congreso de Matemática Aplicada, Las Palmas de Gran Canaria, 1999
Publisher: Servicio de Publicaciones y Producción Documental de la U.L.P.G.C.
Place of publication: Las Palmas de Gran Canaria
Year: 1999
Pages: 153-162


Authors: Miguel Ángel López Guerrero
                 Francisco Balibrea Gallego
                 R. Chacón
Title: Inhibición del escape caótico en el oscilador de Helmholtz
Conference: XV C.E.D.Y.A./V Congreso de Matemática Aplicada, Vigo, 1997
Publisher: Servicio de Publicacións da Universidade de Vigo
Place of publication: Vigo
Year: 1997
Pages: 175-181


Authors: Miguel Ángel López Guerrero
                 R. García
                 M. L. López
                 D. Verástegui
Title: Análisis de la bibliografía matemática recomendada a los alumnos en los primeros cursos de E.U.I.T.I. de España.
Conference: VI Jornadas sobre Aprendizaje y Enseñanza de las Matemáticas
Publisher: Universidad de Extremadura
Place of publication: Badajoz
Year: 1993
Pages: 501-508


Up



Conference papers

Speakers: Miguel Ángel López Guerrero
Title: (sólo asistencia)
Conference: NOLINEAL 2007
Place: Ciudad Real
Year: 2007


Speakers: Miguel Ángel López Guerrero
Title: Rutas orden-caos en el oscilador de Helmholtz amortiguado
Conference: XIX C.E.D.Y.A. / IX Congreso de Matemática Aplicada
Place: Leganés (Madrid)
Year: 2005


Speakers: Miguel Ángel López Guerrero
Title: Supresión de escape caótico por cambio en la forma de onda de excitaciones elípticas
Conference: XVIII C.E.D.Y.A./VIII Congreso de Matemática Aplicada
Place: Tarragona
Year: 2003


Speakers: Miguel Ángel López Guerrero
Title: Supresión de caos por cambio en la forma de onda de excitaciones elípticas en el Oscilador de Helmholtz
Conference: NOLINEAL 2002
Place: Cuenca
Year: 2002


Speakers: Miguel Ángel López Guerrero
Title: Algunos ejemplos de supresión de escape caótico
Conference: NOLINEAL 2000
Place: Almagro (Ciudad Real)
Year: 2000


Speakers: Miguel Ángel López Guerrero
Title: Inhibition of chaotic escape from a potential well
Conference: Third EuroConference. Control of Chaos: New Perspectives in Experimental and Theoretical Nonlinear Science
Place: Montecatini Terme (Italia)
Year: 1997


Speakers: Miguel Ángel López Guerrero
Title: Diagramas de bifurcación
Conference: 8º Congreso Internacional de Educación Matemática (ICME-8)
Place: Sevilla
Year: 1996


Up



Doctoral thesis

Title: Análisis de las curvas de producción en la promoción pública de VPO en Castilla-La Mancha.
PhD student: Juan Pedro Ruiz Fernández
Place it was read: Universidad Politécnica de Valencia
Year: 2015
Grade: Sobresaliente Cum Laude
Director: Miguel Ángel López Guerrero
                 Benlloch Marco, Javier
                 Valverde Gascueña, Nelia
Title: La planificación de la implantación de la alta velocidad ferroviaria. Un estudio comparativo de la política de ordenación desde el análisis de la
PhD student: Carmen Mota Utanda
Place it was read: Universidad de Castilla-La Mancha
Year: 2013
Grade: Apto Cum Laude
Director: Miguel Ángel López Guerrero
                 Ribalaygua Batalla, Cecilia
Title: Transitive systems and locally Cournot models
PhD student: Raquel Martínez Lucas
Place it was read: Universidad Politécnica de Cartagena
Year: 2010
Grade: Sobresaliente Cum Laude
Director: Miguel Ángel López Guerrero
                 Juan Luis García Guirao
                 
Up



Other research projects directed

This researcher has not directed any undergraduate theses.
Up
Español  |  English
Matiz Language Solutions © 2008